# SDR ABXR070393

- Difficulty date: October 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 52,981 hours, 65,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 389, LONGERON 29 LEFT, INTERCOSTAL CRACKED AT UPPER RADIUS.  REMOVED AND REPLACED INTERCOSTAL AT LONGERON 29 LEFT, STA 370 - 389 IAW DC9 SRM 51-10-3.
